# SDR FDEA202102270497

- Difficulty date: February 27, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54103
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE HAS AREAS OF CORROSION ON UPPER SURFACE BS 700   TO BS 720 LBL 62.5 EVALUATED CORROSION AT MAIN CABIN FLOOR SUPPORT ANGLE BS 700 TO BS 720 LBL 62.5   FOUND 100% MAT LOSS IAW  B 757 SRM 51-10-02-OG. REMOVED,LOCATED,DRILLED AND   INSTALLED NEW FLOOR SUPPORT ANGLE IAW B 757 SRM 51-40-02-OG AND 51-40-05-OG.
